Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

Dreams on antidepressants? watch

Announcements
    • #1
    • Thread Starter
    #1

    I take antidepressants for depression and I’ve just changed from citalopram to sertraline, and I’m having the most vivid, weird dreams!!! They don’t really bother me, if anything they fascinate me.

    Some of them are pretty scary, but it’s not just that they are vivid. Sometimes I can FEEL what’s happening..?

    Last night I dreamed I need an operation and they had to cut open my chest and put and tube through my heart and lungs (ikr) but they couldn’t use anesthetic and it bloody hurt! When the tube went through my heart I could actually feel it and hear it, it was so weird! For ages I had this pain in my chest as the dream went on.

    Is this normal??? Have any of you had dreams like this?
    Posted on the TSR App. Download from Apple or Google Play
    Offline

    20
    ReputationRep:
    I'm on a high dose of Citalopram, and one of the main side effects I get is vivid dreams, virtually every night. I haven't actually 'felt' any of them, but sometimes I do wake up and think 'what the heck was that about?!' As far as I know, it's a normal thing to happen
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 13, 2018
Poll
Do you agree with the proposed ban on plastic straws and cotton buds?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.